Eine Verallgemeinerung des Satzes von Holditch.

Josef Hoschek

Monatshefte für Mathematik (1975)

  • Volume: 80, page 93-100
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hoschek, Josef. "Eine Verallgemeinerung des Satzes von Holditch.." Monatshefte für Mathematik 80 (1975): 93-100. <http://eudml.org/doc/177710>.

author = {Hoschek, Josef},
journal = {Monatshefte für Mathematik},
pages = {93-100},
title = {Eine Verallgemeinerung des Satzes von Holditch.},
url = {http://eudml.org/doc/177710},
volume = {80},
year = {1975},

AU - Hoschek, Josef
TI - Eine Verallgemeinerung des Satzes von Holditch.
JO - Monatshefte für Mathematik
PY - 1975
VL - 80
SP - 93
EP - 100
UR - http://eudml.org/doc/177710
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.